Alert archive / Illinois / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 189, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jul 8, 2014, 12:36 AM CDT for 6 counties in Missouri; 7 counties in Illinois. It was in force for 54 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 8, 2014, 12:36 AM CDT (05:36 UTC)
- Expired
- Jul 8, 2014, 1:30 AM CDT
- In force
- 54 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Saint Clair County, IL, City of Saint Louis, MO, Franklin County, MO, Jefferson County, MO, Lincoln County, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 6 km from the middle of the area, began a volume at 05:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 8, 12:53 AM CDT | TSTM WND DMG | Lake St. Louis, MO | TREE LIMBS DOWN AND SEVERAL TREES DOWN |
| Jul 8, 1:05 AM CDT | TSTM WND GST 60 | Chesterfield, MO | WIND ESTIMATED 50 TO 60 MPH |
| Jul 8, 1:11 AM CDT | TSTM WND GST 55 | St. Peters, MO | MEASURED BY A HOME WEATHER SYSTEM. 50-60 MPH GUSTS. |
| Jul 8, 1:17 AM CDT | TSTM WND DMG | Olivette, MO | 8-10 INCH TOP HALF OF MAPLE TREE SNAPPED OFF WITH NUMEROUS SMALLER LIMBS DOWN. TIME ESTIMATED FROM RADAR. |
| Jul 8, 1:18 AM CDT | TSTM WND GST 53 | Alton, IL | |
| Jul 8, 1:22 AM CDT | TSTM WND GST 50 | Hazelwood, MO | PEA SIZED HAIL FELL WITH THE STORM. |
| Jul 8, 1:35 AM CDT | TSTM WND GST 49 | 1 Nnw Bethalto, IL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 7, 8:52 PM CDT | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 5.6 hours before the alert went out and 238 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 646 J/kg
- Mixed-layer CIN
- -67 J/kg
- Mixed-layer LCL
- 1587 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 39 m²/s²
- 0-3 km storm-relative helicity
- 109 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.9
The text
As transmitted, in the capitals the NWS used until 2016.
925
WUUS53 KLSX 080536
SVRLSX
ILC013-061-083-117-119-133-163-MOC071-099-113-183-189-510-080630-
/O.NEW.KLSX.SV.W.0189.140708T0536Z-140708T0630Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1236 AM CDT TUE JUL 8 2014
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
CALHOUN COUNTY IN SOUTHWEST ILLINOIS...
GREENE COUNTY IN SOUTHWEST ILLINOIS...
JERSEY COUNTY IN SOUTHWEST ILLINOIS...
WESTERN MACOUPIN COUNTY IN SOUTHWEST ILLINOIS...
WESTERN MADISON COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN MONROE COUNTY IN SOUTHWEST ILLINOIS...
NORTHWESTERN ST. CLAIR COUNTY IN SOUTHWEST ILLINOIS...
SOUTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI...
EAST CENTRAL LINCOLN COUNTY IN EAST CENTRAL MISSOURI...
ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL 130 AM CDT
* AT 1234 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM PIKE TO MOSCOW MILLS TO GERALD TO VIENNA...AND
MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...NUMEROUS REPORTS OF DAMAGING WINDS AND WIND DAMAGE
FROM SPOTTERS ACROSS CENTRAL MISSOURI.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO
MOBILE HOMES...ROOFS AND OUTBUILDINGS.
* LOCATIONS IMPACTED INCLUDE...
LAKE ST. LOUIS...ST. PAUL...UNION...DARDENNE PRAIRIE...O'FALLON...
VILLA RIDGE...COTTLEVILLE...GRAY SUMMIT...ST. PETERS...WELDON
SPRING...ST. CLAIR...PACIFIC...ST. CHARLES...WILDWOOD...
CHESTERFIELD...CLARKSON VALLEY...ELLISVILLE...SULLIVAN...EUREKA AND
MARYLAND HEIGHTS.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...CASTLEWOOD STATE
PARK...CONFLUENCE STATE PARK...FIRST MISSOURI STATE CAPITOL HISTORIC
SITE...MASTODON HISTORIC SITE...MERAMEC STATE PARK...PERE MARQUETTE
STATE PARK...ROBERTSVILLE STATE PARK...ROUTE 66 STATE PARK AND SCOTT
JOPLIN HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 214 TO EXIT 231.
INTERSTATE 44 FROM EXIT 225 TO EXIT 277.
INTERSTATE 55 IN MISSOURI FROM EXIT 185 TO EXIT 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3894 8999 3841 9026 3819 9075 3820 9078
3822 9137 3827 9136 3855 9097 3883 9077
3950 9058 3952 8998
TIME...MOT...LOC 0536Z 271DEG 46KT 3942 9098 3895 9086
3843 9123 3813 9188
HAIL...<.75IN
WIND...70MPH
$$
GLASS3 follow-up statements
999
WWUS53 KLSX 080552
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1252 AM CDT TUE JUL 8 2014
ILC013-061-083-117-119-133-163-MOC071-099-113-183-189-510-080630-
/O.CON.KLSX.SV.W.0189.000000T0000Z-140708T0630Z/
JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-ST. CLAIR IL-CALHOUN IL-
GREENE IL-FRANKLIN MO-JEFFERSON MO-LINCOLN MO-ST. CHARLES MO-
ST. LOUIS MO-ST. LOUIS CITY MO-
1252 AM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...ST. LOUIS...ST. CHARLES...EAST CENTRAL LINCOLN...NORTHERN
JEFFERSON...SOUTHEASTERN FRANKLIN...GREENE...CALHOUN...NORTHWESTERN
ST. CLAIR...NORTHWESTERN MONROE...WESTERN MADISON...WESTERN MACOUPIN
AND JERSEY COUNTIES UNTIL 130 AM CDT...
AT 1248 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BELLEVIEW TO WINFIELD TO UNION TO 10 MILES NORTHWEST
OF ST. JAMES...AND MOVING EAST AT 55 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...NUMEROUS REPORTS OF DAMAGING WINDS AND WIND DAMAGE
FROM SPOTTERS AS WELL AS MEASURED WIND GUSTS OF 60 TO
70 MPH ACROSS MONTGOMERY...GASCONADE AND WESTERN
FRANKLIN COUNTIES.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
DARDENNE PRAIRIE...O'FALLON...VILLA RIDGE...GRAY SUMMIT...
COTTLEVILLE...ST. CLAIR...WELDON SPRING...ST. PETERS...PACIFIC...
WILDWOOD...ST. CHARLES...CHESTERFIELD...SULLIVAN...CLARKSON VALLEY...
EUREKA...ELLISVILLE...MARYLAND HEIGHTS...BALLWIN...WHITE HALL AND
BRIDGETON.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...BEAVER DAM STATE
PARK...CASTLEWOOD STATE PARK...CONFLUENCE STATE PARK...FIRST MISSOURI
STATE CAPITOL HISTORIC SITE...MASTODON HISTORIC SITE...PERE MARQUETTE
STATE PARK...ROBERTSVILLE STATE PARK...ROUTE 66 STATE PARK AND SCOTT
JOPLIN HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 214 TO EXIT 231.
INTERSTATE 44 FROM EXIT 225 TO EXIT 277.
INTERSTATE 55 IN MISSOURI FROM EXIT 185 TO EXIT 191.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS.
&&
LAT...LON 3894 8999 3841 9026 3819 9075 3820 9078
3822 9137 3827 9136 3855 9097 3883 9077
3950 9058 3952 8998
TIME...MOT...LOC 0551Z 271DEG 46KT 3942 9073 3895 9068
3843 9099 3813 9164
HAIL...<.75IN
WIND...70MPH
$$
GLASS402
WWUS53 KLSX 080611
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
111 AM CDT TUE JUL 8 2014
ILC013-061-083-117-119-133-163-MOC071-099-113-183-189-510-080630-
/O.CON.KLSX.SV.W.0189.000000T0000Z-140708T0630Z/
JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-ST. CLAIR IL-CALHOUN IL-
GREENE IL-FRANKLIN MO-JEFFERSON MO-LINCOLN MO-ST. CHARLES MO-
ST. LOUIS MO-ST. LOUIS CITY MO-
111 AM CDT TUE JUL 8 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ST. LOUIS
CITY...ST. LOUIS...ST. CHARLES...EAST CENTRAL LINCOLN...NORTHERN
JEFFERSON...SOUTHEASTERN FRANKLIN...GREENE...CALHOUN...NORTHWESTERN
ST. CLAIR...NORTHWESTERN MONROE...WESTERN MADISON...WESTERN MACOUPIN
AND JERSEY COUNTIES UNTIL 130 AM CDT...
AT 108 AM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM ROODHOUSE TO PORTAGE DES SIOUX TO HOUSE SPRINGS TO 7
MILES SOUTHWEST OF ANTHONIES MILL...AND MOVING EAST AT 60 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED. A WEAKENING TREND HAS BEEN NOTED SINCE
1245 AM.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
ST LOUIS CITY...HIGH RIDGE...FLORISSANT...DES PERES...CEDAR
HILL...WOODSON TERRACE...FRONTENAC...OVERLAND...BERKELEY...
OLIVETTE...MURPHY...ST.JOHN...KINLOCH...FENTON...
KIRKWOOD...LADUE...BEL-RIDGE...WARSON WOODS...GODFREY...
FERGUSON AND BLACK JACK.
THIS WARNING INCLUDES BABLER MEMORIAL STATE PARK...BEAVER DAM STATE
PARK...CASTLEWOOD STATE PARK...CONFLUENCE STATE PARK...FIRST MISSOURI
STATE CAPITOL HISTORIC SITE...MASTODON HISTORIC SITE...PERE MARQUETTE
STATE PARK...ROBERTSVILLE STATE PARK...ROUTE 66 STATE PARK AND SCOTT
JOPLIN HISTORIC SITE.
THIS WARNING ALSO INCLUDES...
INTERSTATE 70 IN MISSOURI FROM EXIT 214 TO EXIT 231.
INTERSTATE 44 FROM EXIT 225 TO EXIT 277.
INTERSTATE 55 IN MISSOURI FROM EXIT 185 TO EXIT 191.
LAT...LON 3894 8999 3841 9026 3819 9075 3820 9078
3822 9137 3827 9136 3855 9097 3883 9077
3950 9058 3952 8998
TIME...MOT...LOC 0610Z 270DEG 54KT 3948 9025 3893 9024
3840 9057 3803 9115
HAIL...<.75IN
WIND...60MPH
$$
TRUETT816
WWUS53 KLSX 080632
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
132 AM CDT TUE JUL 8 2014
ILC013-061-083-117-119-133-163-MOC071-099-113-183-189-510-080642-
/O.EXP.KLSX.SV.W.0189.000000T0000Z-140708T0630Z/
JERSEY IL-MACOUPIN IL-MADISON IL-MONROE IL-ST. CLAIR IL-CALHOUN IL-
GREENE IL-FRANKLIN MO-JEFFERSON MO-LINCOLN MO-ST. CHARLES MO-
ST. LOUIS MO-ST. LOUIS CITY MO-
132 AM CDT TUE JUL 8 2014
...THE SEVERE THUNDERSTORM WARNING FOR ST. LOUIS CITY...ST. LOUIS...
ST. CHARLES...EAST CENTRAL LINCOLN...NORTHERN JEFFERSON...
SOUTHEASTERN FRANKLIN...GREENE...CALHOUN...NORTHWESTERN ST. CLAIR...
NORTHWESTERN MONROE...WESTERN MADISON...WESTERN MACOUPIN AND JERSEY
COUNTIES HAS EXPIRED...
THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY. HOWEVER...GUSTY WINDS OF 40 TO 50 MPH ARE STILL POSSIBLE
WITH THIS LINE OF STORMS.
LAT...LON 3894 8999 3841 9026 3819 9075 3820 9078
3822 9137 3827 9136 3855 9097 3883 9077
3950 9058 3952 8998
TIME...MOT...LOC 0611Z 270DEG 54KT 3948 9023 3893 9022
3840 9055 3803 9113
$$
TRUETTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 7, 7:36 PM CDT, 5 hours earlier.
Area forecast discussion, Jul 7, 7:36 PM CDT, 5 hours before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 736 PM CDT Mon Jul 7 2014 .UPDATE: Issued at 617 PM CDT Mon Jul 7 2014 Scattered thunderstorms are developing across the St. Louis Metro as hot and unstable airmass interacts with remnant outflow boundary stretching from northwest St. Charles County to south St. Louis City. These storms could produce large hail or locally damaging winds. The greater threat of severe weather remains with the expected line of storms later this evening and overnight from the northwest. CVKING && .SHORT TERM: (Through Late Tonight) Issued at 341 PM CDT Mon Jul 7 2014 (Tonight) Main concern continues to be the potential for severe weather late tonight...specifically damaging winds. Not much change from previous thinking that thunderstorms will initiate late this afternoon and early this evening over Nebraska and Kansas along a surface front as a shortwave trough approaches the area from the northwest. These storms will increase in intensity and congeal into an MCS as they move southeast along the front into Missouri during the late evening and overnight hours. Strong low level moisture convergence along the front along with forcing with the shortwave will support the MCS. Decent values MUCAPE and low level and deep layer shear values will allow the MCS to stay severe into central and eastern Missouri and adjacent sections of Illinois into the overnight hours. In addition, precipitable water still suggest that the MCS will produce very heavy rainfall rates. However given progressive nature of MCS and high flash flood guidance numbers will just mention locally heavy rainfall in the HWO at this time. Britt .LONG TERM: (Tuesday through Next Monday) Issued at 341 PM CDT Mon Jul 7 2014 (Tuesday through Thursday) On Tuesday, the front will be moving south and out of the CWA about the time that thunderstorms will be initiating during the early-mid afternoon hours. There is still some potential that one or two of these storms could become severe before they move out of the CWA during the late afternoon hours. The front will then move well south of the area Wednesday into Thursday as the flow becomes northwesterly aloft. The area will lie under mainly subsidence during this period, so have kept these two days dry. 850 mb temperatures will be between 12-18C promising below normal temperatures. (Friday through next Monday) Warm front is still on track to move through the area on Friday and Saturday causing temperatures to climb back closer to normal. The front will keep scattered thunderstorms in the forecast. 850 mb temperatures of 18-20C call for temperatures at or just above normal. ECMWF sets up northwesterly flow over the area quicker than the GFS on Saturday and Sunday, so consequently it is trying to bring a cold front through the CWA faster. This solution is faster than in previous runs, so went with the slower idea with a cold front entering the northern part of the CWA on Sunday morning and move it south across the area through Monday. Will continue the chance of thunderstorms into early next week. Britt && .AVIATION: (For the 00z TAFs through 00z Tuesday Evening) Issued at 703 PM CDT Mon Jul 7 2014 Scattered thunderstorms in the STL Metro area should begin to diminish over the next hour or two. Further upstream, expect the line of storms currently over southeast Nebraska/Southwest Iowa to continue moving southeast. Not sure if the line will become more organized and accelerate, but it should continue southeast and affect the entire area. Wind gusts in excess of 40kts will be possible and IFR flight conditions in heavy rain. If the line can get well organized, there will likely be at least a couple of hours of light to moderate rain behind the main line of storms. MVFR conditions are likely in this area. Expect rain to taper off and end by 12-15Z Tuesday. Specifics for KSTL: Scattered thunderstorms in the STL Metro area should begin to diminish over the next hour or two. Further upstream, expect the line of storms currently over southeast Nebraska/Southwest Iowa to continue moving southeast. Not sure if the line will become more organized and accelerate, but at its current speed the storms may affect Lambert as early as 06Z. Wind gusts in excess of 40kts will be possible and IFR flight conditions in heavy rain. If the line can get well organized, there will likely be at least a couple of hours of light to moderate rain behind the main line of storms. MVFR conditions are likely in this area. Expect rain to taper off and end by 12-15Z Tuesday. Carney && .LSX WATCHES/WARNINGS/ADVISORIES: MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jul 7, 3:59 PM CDT, 8 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 359 PM CDT MON JUL 7 2014 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-081115- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 359 PM CDT MON JUL 7 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THUNDERSTORMS ARE LIKELY ACROSS THE AREA TONIGHT. A FEW OF THESE STORMS WILL BE SEVERE WITH WIND GUSTS IN EXCESS OF 60 MPH. LARGE HAIL...ISOLATED TORNADOES AND LOCALLY HEAVY RAINFALL ARE ALSO POSSIBLE. MAJOR RIVER FLOODING WILL BE TAKING PLACE AT SEVERAL LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY EVENING. SEVERE STORMS ARE POSSIBLE ACROSS SOUTHEAST MISSOURI. THE CHANCE OF THUNDERSTORMS WILL RETURN THURSDAY NIGHT AND CONTINUE THROUGH SUNDAY. MAJOR RIVER FLOODING WILL EXPAND TO MANY LOCATIONS ON THE MISSISSIPPI RIVER NORTH OF GRAFTON FOR MUCH OF THE WEEK. MAJOR FLOODING IS ALSO FORECAST ALONG ON THE CUIVRE RIVER AT OLD MONROE AND ALONG THE ILLINOIS RIVER AT HARDIN. PLEASE SEE THE APPROPRIATE FLOOD WARNING OR STATEMENT FOR SPECIFIC DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE. BRITT
In the hours before
Local storm report, Jul 7, 11:58 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1158 PM CDT MON JUL 07 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1154 PM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
07/07/2014 E50 MPH COLE MO PUBLIC
SMALL LIMBS DOWN BETWEEN AN INCH OR TWO IN DIAMETER.
POWER OUTAGES AND HORIZONTAL RAIN.
&&
FUCHSLocal storm report, Jul 8, 12:03 AM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1203 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 PM TSTM WND GST MONTGOMERY CITY 38.98N 91.51W
07/07/2014 E70 MPH MONTGOMERY MO PUBLIC
CALLER COULD HEAR LIMBS CRACKING. BBQ PIT WAS BLOWN
ACROSS YARD.
&&
FUCHSLocal storm report, Jul 8, 12:07 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1207 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND GST JEFFERSON CITY 38.57N 92.19W
07/07/2014 E65 MPH COLE MO TRAINED SPOTTER
ESTIMATED 60-70MPH WINDS... WITH TREE BLOWN DOWN ON
SOUTH SIDE OF JEFFERSON CITY.
&&
TRUETTLocal storm report, Jul 8, 12:19 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1219 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG FULTON 38.85N 91.95W
07/07/2014 CALLAWAY MO LAW ENFORCEMENT
TREE LIMBS DOWN ON NUMEROUS STREETS THOUGHOUT THE
COUNTY. NUMEROUS POWER OUTAGES REPORTED.
&&
FUCHSLocal storm report, Jul 8, 12:24 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1224 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1150 PM TSTM WND DMG HANNIBAL 39.71N 91.38W
07/07/2014 MARION MO EMERGENCY MNGR
TRAFFIC LIGHT BLOWN DOWN IN DOWNTOWN HANNIBAL. SEVERAL
STORE FRONT WINDOWS SHATTERED.
&&
TRUETTLocal storm report, Jul 8, 12:27 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1227 AM CDT TUE JUL 08 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 AM TSTM WND DMG VANDALIA 39.31N 91.49W
07/08/2014 AUDRAIN MO BROADCAST MEDIA
ROOF LIFTED OFF A BUILDING WITH DEBRIS IN THE AIR. TIME
ESTIMATED FROM RADAR.
&&
TRUETTThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 7, 7:24 PM CDT | Severe Thunderstorm Warning | LSX | Saint Louis | 51 min |
| Jul 7, 7:39 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 51 min |
| Jul 7, 8:06 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 24 min |
| Jul 7, 8:27 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 48 min |
| Jul 7, 9:14 PM CDT | Severe Thunderstorm Warning | LSX | Jefferson | 46 min |
| Jul 7, 9:23 PM CDT | Areal Flood Advisory | LSX | Jefferson | 3 hr |
| Jul 7, 9:52 PM CDT | Severe Thunderstorm Warning | LSX | Knox, Lewis, Marion, Monroe, Shelby | 38 min |
| Jul 7, 10:27 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Knox, Lewis, Marion, Monroe, Ralls and 1 more | 48 min |
| Jul 7, 11:02 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Lewis, Marion, Monroe, Pike, Ralls | 58 min |
| Jul 7, 11:08 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Moniteau | 52 min |
| Jul 7, 11:16 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Monroe | 44 min |
| Jul 7, 11:18 PM CDT | Severe Thunderstorm Warning | LSX | Cole, Moniteau | 42 min |
| Jul 7, 11:38 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway, Cole, Moniteau, Montgomery and 2 more | 52 min |
| Jul 7, 11:56 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Marion, Pike, Ralls | 64 min |
| Jul 8, 12:03 AM CDT | Severe Thunderstorm Warning | LSX | Callaway, Cole, Franklin, Gasconade, Lincoln, Montgomery and 4 more | 57 min |
| Jul 8, 12:42 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Washington | 63 min |
| Jul 7, 7:05 PM CDT | Severe Thunderstorm Warning | LSX | Saint Clair | 40 min |
| Jul 7, 7:37 PM CDT | Severe Thunderstorm Warning | LSX | Clinton, Saint Clair, Washington | 38 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2014Severe Thunderstorm Warnings in Missouri, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.